On the resolution of index form equations

I. Gaal, A. Petho, M. Pohst

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)
Original languageEnglish
Title of host publicationISSAC 1991 - Proceedings of the 1991 International Symposium on Symbolic and Algebraic Computation
EditorsStephen M. Watt
PublisherAssociation for Computing Machinery
Pages185-186
Number of pages2
ISBN (Print)0897914376, 9780897914376
DOIs
Publication statusPublished - Jun 1 1991
Event1991 International Symposium on Symbolic and Algebraic Computation, ISSAC 1991 - Bonn, Germany
Duration: Jul 15 1991Jul 17 1991

Publication series

NameProceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC

Other

Other1991 International Symposium on Symbolic and Algebraic Computation, ISSAC 1991
CountryGermany
CityBonn
Period7/15/917/17/91

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Gaal, I., Petho, A., & Pohst, M. (1991). On the resolution of index form equations. In S. M. Watt (Ed.), ISSAC 1991 - Proceedings of the 1991 International Symposium on Symbolic and Algebraic Computation (pp. 185-186). (Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC). Association for Computing Machinery. https://doi.org/10.1145/120694.120720